Skip to Main content Skip to Navigation
Journal articles

Linear Fuzzy Regression Using Trapezoidal Fuzzy Intervals

Document type :
Journal articles
Complete list of metadata

http://hal.univ-smb.fr/hal-00461619
Contributor : Sylvie Galichet <>
Submitted on : Friday, March 5, 2010 - 10:35:17 AM
Last modification on : Friday, November 6, 2020 - 3:28:59 AM

Identifiers

  • HAL Id : hal-00461619, version 1

Collections

Citation

Amory Bisserier, Reda Boukezzoula, Sylvie Galichet. Linear Fuzzy Regression Using Trapezoidal Fuzzy Intervals. Journal of Uncertain Systems, World Academic Press, 2010, 4 (1), pp. 59-72. ⟨hal-00461619⟩

Share

Metrics

Record views

182